# SDR AALA202512032835

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 40,799 hours, 4,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OFAR EXIT SIGN IN THE COMMON MODULE AND EXIT SIGN BETWEEN BUNK NUMBER 4 AND BUNK NUMBER 6 LIGHT INOPERATIVE. REMOVED AND REPLACED RIGHT HAND OFAR BACKUP POWER SUPPLY. PER AMM 32-27-12. OPS CK GOOD, REF JC 72T20033001
